# SDR MWEA99099

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 113317
- Condition: Detached
- Location: Galley Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD GALLEY ESCAPE SLIDE COVER FELL OFF.  MTC REINSTALLED FORWARD GALLEY ESCAPE SLIDE COVER.
